American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.52) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Larry Morley. Bounds on the nilpotency class of certain semidirect products . Trans. Amer. Math. Soc. 159 (1971) 381-390. MR 0284512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter F. Stebe. Conjugacy separability of certain free products with amalgamation . Trans. Amer. Math. Soc. 156 (1971) 119-129. MR 0274597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Karrass and D. Solitar. The subgroups of a free product of two groups with an amalgamated subgroup . Trans. Amer. Math. Soc. 150 (1970) 227-255. MR 0260879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolfgang P. Kappe and Donald B. Parker. Elements with trivial centralizer in wreath products . Trans. Amer. Math. Soc. 150 (1970) 201-212. MR 0266999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alice Whittemore. On the Frattini subgroup . Trans. Amer. Math. Soc. 141 (1969) 323-333. MR 0245687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. B. J. T. Allenby. Permutational products and regular products of groups . Trans. Amer. Math. Soc. 136 (1969) 537-543. MR 0233895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joan Landman Dyer. On the residual finiteness of generalized free products . Trans. Amer. Math. Soc. 133 (1968) 131-143. MR 0237649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jane Matthews. The conjugacy problem in wreath products and free metabelian groups . Trans. Amer. Math. Soc. 121 (1966) 329-339. MR 0193130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gilbert Baumslag. On the residual nilpotence of some varietal products . Trans. Amer. Math. Soc. 109 (1963) 357-365. MR 0155888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gilbert Baumslag. On the residual finiteness of generalised free products of nilpotent groups . Trans. Amer. Math. Soc. 106 (1963) 193-209. MR 0144949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1